Texas, 2017Tornadoes and Flash Flood in Texas, May 18 to 19, 2017
May 18 to 19, 2017 · NWS SJT · 53 events in 11 counties and zones
On May 18, a dryline clashed with a very unstable atmosphere to produce a long lived supercell, spawning several tornadoes, large hail and damaging thunderstorm wind reports. On May 19, a southward moving front triggered numerous severe storms as it clashed with a very unstable airmass, resulting in reports of large hail, damaging winds and tornadoes.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 53
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
On May 18, a dryline clashed with a very unstable atmosphere to produce a long lived supercell, spawning several tornadoes, large hail and damaging thunderstorm wind reports. On May 19, a southward moving front triggered numerous severe storms as it clashed with a very unstable airmass, resulting in reports of large hail, damaging winds and tornadoes. A few of these tornadoes damaged some homes in northern Brown County on May 18.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before the first event at May 18, 2:41 PM CST, 48 minutes earlier.
Area forecast discussion, May 18, 2:41 PM CST, 48 minutes before
Area Forecast Discussion
National Weather Service San Angelo TX
341 PM CDT Thu May 18 2017
.SHORT TERM...
(Tonight and Friday)
A conditional forecast for severe weather tonight. Strong
instability was present with MUCAPES up to 4000 J/KG and 0-6KM shear
of 45 KTS. Afternoon storms have been to the north of West Central
Texas this afternoon...as surface convergence has been weak earlier
this afternoon. However low level convergence has significantly
increased from Sweetwater to Haskell...where isolated storms were
beginning to develop. If a storm does develop, it could become
severe very quickly with no cap in place. A tornado watch is in
effect for all but the southern tier of West Central Texas until 10
PM.
The better chance of storms may come in after midnight as the upper
low over Utah moves into N. New Mexico, with shortwave rounding it.
Could see some severe weather given the instability, but don't
expect an organized severe weather event.
Friday, the severe weather outlook day 2 again has a slight
risk/enhanced risk of severe thunderstorms as dryline will be along
San Angelo CWA western boundary...from IRAAN to Sweetwater and Roby.
Instabilities will still be high again, with a stronger upper
shortwave moving through in the afternoon...and severe storms
will again be possible along and east of the dryline.
.LONG TERM...
(Friday night through next Thursday)
As another upper low moves out of the Central Rockies and over
the Southern Plains, a cold front will be pushed into West
Central Texas Friday night. From Friday night through Sunday
morning, the best chance of showers and thunderstorms will be over
our southeastern counties. Showers and thunderstorms will
generally be south of I-20 Sunday and Sunday night. Most of the
forecast area will have a chance of precipitation Monday through
Tuesday night as the next cold front pushes south through the
forecast area.
High pressure will build over the area on Wednesday bringing dry
weather to the forecast area. A return of southeast winds will
bring warmer temperatures with afternoon highs in the upper 80s
by Thursday.
&&
.PRELIMINARY POINT TEMPS/POPS...
Abilene 69 84 60 76 / 40 50 60 40
San Angelo 70 87 64 78 / 40 40 60 60
Junction 71 85 67 81 / 30 40 40 60
Brownwood 70 83 65 76 / 40 40 70 60
Sweetwater 67 87 58 76 / 40 30 50 20
Ozona 69 88 64 79 / 30 40 40 60
&&
.SJT WATCHES/WARNINGS/ADVISORIES...
...A TORNADO WATCH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING FOR
THE BIG COUNTRY, THE CONCHO VALLEY, AND THE HEARTLAND...
Hazardous weather outlook, May 18, 2:48 PM CST, 41 minutes before
Hazardous Weather Outlook
National Weather Service San Angelo TX
348 PM CDT Thu May 18 2017
TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-192100-
Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho-
Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford-
Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble-
Mason-
348 PM CDT Thu May 18 2017
This Hazardous Weather Outlook is for portions of west central
Texas.
Isolated to scattered thunderstorms to develop this afternoon and
evening across much of West Central Texas. Some storms will
become severe and significant severe weather is possible,
including very large hail, isolated tornadoes, damaging winds and
deadly lightning. The best potential for severe weather will be
along and north of a Mertzon to San Angelo to Brownwood line.
.DAY ONE...This Afternoon and Tonight
.DAYS TWO THROUGH SEVEN...Friday through Wednesday
The risk for severe weather will continue Friday across the area.
The main hazards will be large hail and damaging winds.
Saturday and Sunday...strong to severe storms are possible,
mainly along the Interstate 10 corridor.
.SPOTTER INFORMATION STATEMENT...
Spotter activation has been activated this afternoon and will
likely be needed Friday afternoon.
Event by event
43 hail, 5 tornado, 4 thunderstorm wind, 1 flash flood. Local standard time, as filed.
Hail, Runnels
- When
- May 18, 3:29 PM CST
- Where
- Runnels County, 0.42 mi SSE of Crews
- Measured
- 2.75 in hail
- Reported by
- Broadcast Media
- Coordinates
- 31.875, -99.776
Hail, Coleman
- When
- May 18, 3:48 PM CST
- Where
- Coleman County, 0.91 mi NE of Novice
- Measured
- 1.25 in hail
- Reported by
- Trained Spotter
- Coordinates
- 31.990, -99.620
A trained spotter reported half dollar size hail in Novice.
Hail, Coleman
- When
- May 18, 3:52 PM CST
- Where
- Coleman County, 0.99 mi SW of Novice
- Measured
- 1.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 31.970, -99.643
Hail, Coleman
- When
- May 18, 4:08 PM CST
- Where
- Coleman County, 2.24 mi SW of Silver Vly
- Measured
- 1.25 in hail
- Reported by
- Broadcast Media
- Coordinates
- 31.950, -99.580
Hail, Callahan
- When
- May 18, 4:20 PM CST
- Where
- Callahan County, 0.9 mi SE of Eula
- Measured
- 1.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 32.340, -99.560
Hail, Callahan
- When
- May 18, 4:28 PM CST
- Where
- Callahan County, Clyde
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 32.400, -99.500
Hail, Shackelford
- When
- May 18, 4:31 PM CST
- Where
- Shackelford County, 18.97 mi SSW of Acampo
- Measured
- 1.75 in hail
- Reported by
- Broadcast Media
- Coordinates
- 32.474, -99.574
Hail, Coleman
- When
- May 18, 4:32 PM CST
- Where
- Coleman County, 5.18 mi NNW of Echo
- Measured
- 2.5 in hail
- Reported by
- Storm Chaser
- Coordinates
- 31.996, -99.372
Tennis ball size hail was reported by a storm chaser. Also, a windshield was broken by the large hail.
Hail, Coleman
- When
- May 18, 4:35 PM CST
- Where
- Coleman County, 5.36 mi NE of Silver Vly
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 32.020, -99.480
Golf ball size was reported by a trained spotter on the south side of Lake Coleman.
Thunderstorm Wind, Coleman
- When
- May 18, 4:48 PM CST to 4:52 PM CST
- Where
- Coleman County, 5.36 mi NE of Silver Vly
- Measured
- 75 kt (86 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 32.020, -99.480
A trained spotter reported damage to carports and canopies of residences at Lake Coleman. Roof shingle damage was also reported.
Hail, Brown
- When
- May 18, 6:04 PM CST
- Where
- Brown County, Cross Cut
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 32.030, -99.130
Hail, Callahan
- When
- May 18, 6:11 PM CST
- Where
- Callahan County, 1.2 mi S of Cross Plains
- Measured
- 1.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 32.113, -99.168
Hail, Callahan
- When
- May 18, 6:16 PM CST
- Where
- Callahan County, Cross Plains
- Measured
- 1.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 32.130, -99.170
Hail, Brown
- When
- May 18, 6:27 PM CST
- Where
- Brown County, Cross Cut
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 32.030, -99.130
Thunderstorm Wind, Brown
- When
- May 18, 6:39 PM CST to 6:43 PM CST
- Where
- Brown County, 2.76 mi S of Cross Cut
- Measured
- 74 kt (85 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 31.990, -99.130
A trained spotter reported power lines, power poles and large trees were blown down by damaging thunderstorm winds.
Tornado, Brown
- When
- May 18, 6:41 PM CST to 6:55 PM CST
- Where
- Brown County, 0.77 mi ENE of Cross Cut to 3.55 mi ENE of Cross Cut
- Rating
- EF1
- Path length
- 3.3 mi
- Path width
- 450 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 32.035, -99.118
A National Weather Service damage survey indicated an EF-1 tornado with highest wind speeds around 107 mph moved east along FM 2940 and then curved to the north across an oil field. The tornado damaged several homes along FM 2940 just east of Cross Cut. It lifted a significant amount of roof decking off one of the homes and destroyed the inside sheet rock. This tornado also blew out large overhead garage doors. The twister removed shingles from other residences and mostly destroyed small sheds. The tornado also snapped numerous Oak and Mesquite tree trunks and tree limbs. Debris was blown over 250 yards. Amateur radio operators from Brownwood also reported this tornado.
Tornado, Brown
- When
- May 18, 7:04 PM CST to 7:06 PM CST
- Where
- Brown County, 2.79 mi NW of May to 2.43 mi NW of May
- Rating
- EF0
- Path length
- 0.42 mi
- Path width
- 50 yd
- Reported by
- Amateur Radio
- Coordinates
- 32.011, -98.960
A trained amateur radio spotter reported a tornado just northwest of May.
Tornado, Brown
- When
- May 18, 7:38 PM CST to 8:00 PM CST
- Where
- Brown County, 4.92 mi ESE of May to 2.95 mi SE of May
- Rating
- EF1
- Path length
- 4.36 mi
- Path width
- 880 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 31.942, -98.859
A National Weather Storm Survey team found evidence of an EF1 tornado with wind speeds of about 107 mph, which began about 3 miles southeast of May, Texas in Hogg Mountain. It moved southeast, then northeast and then turned back to the northwest and west. Because it was nearly stationary, the tornado appeared to rotate with the parent mesocyclone. The tornado uprooted many trees, snapped many tree trunks and branches of large Oak trees. The tornado tore off a roof of a mobile home, destroyed a chicken coop, damaged outdoor furniture, ripped off sheet metal from a barn and tossed it for over 100 yards. As the tornado continued to move west across County Road 478, it became about a half mile wide as it uprooted large Oak trees and snapped some tree trunks. Eyewitness accounts and a photograph indicated this tornado had multiple vortices.
Hail, Nolan
- When
- May 18, 9:01 PM CST
- Where
- Nolan County, 0.69 mi N of Blackwell
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 32.090, -100.320
Thunderstorm Wind, Throckmorton
- When
- May 19, 6:05 AM CST to 6:08 AM CST
- Where
- Throckmorton County, 0.69 mi S of Woodson
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 33.010, -99.050
A member of the public estimated a thunderstorm wind gust to 60 mph in Woodson.
Hail, Nolan
- When
- May 19, 8:10 AM CST
- Where
- Nolan County, 0.51 mi N of Sweetwater
- Measured
- 1.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 32.477, -100.401
Hail, Nolan
- When
- May 19, 8:15 AM CST
- Where
- Nolan County, 0.58 mi W of Sweetwater
- Measured
- 1.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 32.470, -100.410
Thunderstorm Wind, Fisher
- When
- May 19, 9:15 AM CST to 9:18 AM CST
- Where
- Fisher County, 4 mi S of Roby
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.692, -100.380
Law enforcement reported large branches down over the roadways.
Flash Flood, Fisher
- When
- May 19, 9:30 AM CST to 11:00 AM CST
- Where
- Fisher County, 0.36 mi NE of Roby to 0.56 mi SE of Roby
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 32.753, -100.375
Law enforcement reported flash flooding in Roby.
Hail, Throckmorton
- When
- May 19, 10:00 AM CST
- Where
- Throckmorton County, Throckmorton
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 33.180, -99.180
Hail, Throckmorton
- When
- May 19, 10:02 AM CST
- Where
- Throckmorton County, 0.65 mi ESE of Throckmorton
- Measured
- 1.5 in hail
- Reported by
- Public
- Coordinates
- 33.178, -99.169
Hail, Throckmorton
- When
- May 19, 10:17 AM CST
- Where
- Throckmorton County, 0.58 mi E of Elbert
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 33.270, -98.990
Hail, Runnels
- When
- May 19, 2:13 PM CST
- Where
- Runnels County, 0.36 mi WNW of Winters Muni Arpt
- Measured
- 1 in hail
- Reported by
- Storm Chaser
- Coordinates
- 31.952, -99.986
Hail, Tom Green
- When
- May 19, 2:17 PM CST
- Where
- Tom Green County, 4.04 mi SE of Tankersly
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 31.310, -100.580
Tornado, Runnels
- When
- May 19, 2:23 PM CST to 2:25 PM CST
- Where
- Runnels County, 1.5 mi NNW of Winters Muni Arpt to 1.49 mi NNW of Winters Muni Arpt
- Rating
- EFU
- Path length
- 0.03 mi
- Path width
- 30 yd
- Reported by
- Trained Spotter
- Coordinates
- 31.970, -99.990
A trained spotter photographed a pencil thin tornado that touched down briefly just west of Winters.
Hail, Tom Green
- When
- May 19, 2:24 PM CST
- Where
- Tom Green County, 0.31 mi E of (Sjt)mathis Fld San
- Measured
- 1 in hail
- Reported by
- NWS Employee
- Coordinates
- 31.371, -100.495
Quarter size hail was reported at the National Weather Service Office in San Angelo.
Hail, Tom Green
- When
- May 19, 2:25 PM CST
- Where
- Tom Green County, 0.31 mi E of (Sjt)mathis Fld San
- Measured
- 1.25 in hail
- Reported by
- NWS Employee
- Coordinates
- 31.371, -100.495
Hail, Tom Green
- When
- May 19, 2:35 PM CST
- Where
- Tom Green County, 3.35 mi SSW of San Angelo Res
- Measured
- 2 in hail
- Reported by
- NWS Employee
- Coordinates
- 31.433, -100.514
Two inch diameter hail was reported by a National Weather Service Employee.
Hail, Tom Green
- When
- May 19, 2:35 PM CST to 2:39 PM CST
- Where
- Tom Green County, 2.72 mi SW of San Angelo
- Measured
- 1.75 in hail
- Reported by
- NWS Employee
- Coordinates
- 31.440, -100.460
A National Weather Service employee reported golf ball size hail mixed with quarter size hail on the southwest side of San Angelo in the Lower Bluffs' Subdivision.
Hail, Tom Green
- When
- May 19, 2:38 PM CST
- Where
- Tom Green County, 3.25 mi SSW of Goodfellow Afb
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 31.387, -100.423
Hail, Runnels
- When
- May 19, 2:39 PM CST
- Where
- Runnels County, 3 mi SSW of Pumphrey
- Measured
- 1 in hail
- Reported by
- Storm Chaser
- Coordinates
- 32.010, -100.050
Quarter size hail was reported by a storm chaser.
Hail, Tom Green
- When
- May 19, 3:00 PM CST
- Where
- Tom Green County, 3.29 mi SSW of Goodfellow Afb
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 31.389, -100.428
Hail, Runnels
- When
- May 19, 3:32 PM CST
- Where
- Runnels County, 0.69 mi S of Hatchel
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 31.840, -99.950
Golf ball size hail was reported by the public on U.S. Highway 83.
Hail, Tom Green
- When
- May 19, 3:58 PM CST
- Where
- Tom Green County, 3.81 mi NNE of (Sjt)mathis Fld San
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 31.423, -100.483
Hail, Tom Green
- When
- May 19, 3:59 PM CST
- Where
- Tom Green County, 2.79 mi SSE of San Angelo Res
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 31.444, -100.479
Quarter size hail was reported by the public at H.E.B.
Hail, Tom Green
- When
- May 19, 4:05 PM CST
- Where
- Tom Green County, 3.26 mi SSW of San Angelo
- Measured
- 1 in hail
- Reported by
- NWS Employee
- Coordinates
- 31.430, -100.460
Hail, Tom Green
- When
- May 19, 4:42 PM CST
- Where
- Tom Green County, 1.5 mi NNE of Veribest
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 31.490, -100.260
Golf ball size hail was reported by the public around Veribest.
Hail, Concho
- When
- May 19, 5:08 PM CST
- Where
- Concho County, 1.29 mi W of Paint Rock
- Measured
- 1 in hail
- Reported by
- County Official
- Coordinates
- 31.520, -99.942
Hail, Concho
- When
- May 19, 5:25 PM CST
- Where
- Concho County, 2.12 mi SE of Paint Rock
- Measured
- 2.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 31.496, -99.897
Baseball size hail was reported by a trained spotter near Paint Rock.
Hail, Coleman
- When
- May 19, 5:38 PM CST to 5:48 PM CST
- Where
- Coleman County, 4.17 mi E of Fisk
- Measured
- 0.88 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 31.680, -99.430
Hail, Coleman
- When
- May 19, 6:26 PM CST
- Where
- Coleman County, 1.28 mi NW of Obregon
- Measured
- 4.5 in hail
- Reported by
- State Official
- Coordinates
- 31.733, -99.265
Softball size hail was reported near Santa Anna.
Tornado, Coleman
- When
- May 19, 6:27 PM CST to 6:29 PM CST
- Where
- Coleman County, 3.54 mi WSW of Trickham to 3.47 mi WSW of Trickham
- Rating
- EFU
- Path length
- 0.08 mi
- Path width
- 25 yd
- Reported by
- Trained Spotter
- Coordinates
- 31.560, -99.285
Two trained spotters reported this tornado in open rural country that briefly touched down. One of the spotter's noted debris was thrown into the air and the other spotter reported the tornado was on the ground.
Hail, Tom Green
- When
- May 19, 6:32 PM CST
- Where
- Tom Green County, 3.39 mi SSW of Mereta
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 31.408, -100.180
Half dollar size hail was reported by the public near Mereta.
Hail, Brown
- When
- May 19, 7:02 PM CST
- Where
- Brown County, 1.38 mi S of Bangs
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 31.700, -99.130
Hail, Brown
- When
- May 19, 7:15 PM CST
- Where
- Brown County, 3.53 mi W of Brownwood Bowie Arpt
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 31.670, -99.040
Hail, Brown
- When
- May 19, 7:25 PM CST
- Where
- Brown County, 0.59 mi W of Brownwood
- Measured
- 1.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 31.720, -98.990
Golf ball size hail was reported by the emergency manager just north of Brownwood. Also, there was a thunderstorm wind gust of 55 mph.
Hail, Tom Green
- When
- May 19, 7:56 PM CST
- Where
- Tom Green County, 4.05 mi SW of Christoval
- Measured
- 1 in hail
- Reported by
- NWS Employee
- Coordinates
- 31.160, -100.550
Quarter size hail was reported by a National Weather Service employee.
Hail, Menard
- When
- May 19, 10:36 PM CST
- Where
- Menard County, 0.59 mi W of Menard
- Measured
- 1.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 30.920, -99.790
Golf ball size was reported by law enforcement in Menard.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Oklahoma, May 18 to 21, 2017$1.2 million · EF2 · 86 events
- Tornadoes and Flash Flooding in Missouri, May 18 to 20, 20171 injured · $749,000 · EF1 · 66 events
- Tornadoes and Flash Flood in Texas, May 18, 2017$100,000 · EF2 · 13 events
- Tornadoes and Flash Flood in Oklahoma, May 18 to 19, 2017$82,000 · EF1 · 86 events
- Hail and Damaging Winds in Vermont, May 18, 20171 injured · $395,000 · 1.5 in hail · 19 events
- Hail and Damaging Winds in New York, May 18, 2017$138,000 · 2.5 in hail · 31 events
- Hail and Damaging Winds in New York, May 18, 2017$30,000 · 1.5 in hail · 39 events
- Hail and Damaging Winds in New York, May 18, 2017$55,000 · 1.75 in hail · 15 events
- Tornado and Flash Flood in Arkansas, May 18 to 21, 2017$52,000 · EF0 · 15 events
- Tornado and Hail in Kansas, May 18, 2017EF0 · 48 events
- Damaging Winds in Massachusetts, May 18, 2017$43,000 · 50 kt wind · 16 events
- Flood and Hail in Texas, May 18 to 19, 2017$20,000 · 2.5 in hail · 31 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 700074, 700066, 700073, 700075, 700076, 700077, 700078, 700079, 700080, 700689, 700081, 700084, 700090, 700093, 700690, 702503, 702505, 702512, 700094, 700692, 700096, 700097, 700722, 700724, 700098, 700099, 700100, 700101, 700102, 702508, 700105, 700106, 700107, 700691, 700110, 700112, 700114, 700115, 700117, 700155, and more.